MathSciNet Relay Station
MathSciNet bibliographic data
MR1086510 35L65 (35B05)
Lions, Pierre-Louis; Perthame, Benoît; Tadmor, Eitan Formulation cinétique des lois de conservation scalaires multidimensionnelles. (French) [Kinetic formulation of multidimensional scalar conservation laws] C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 1, 97–102.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement